Skin Pigmentation

Hi Everyone,

I recently have been on holiday and whilst enjoying some sunbathing my wife noticed that a large patch in the middle of my back was not getting tanned. It almost seems as the pigmentation has been lost on my skin I'm making an appointment to go and see my GP today but I just wondered if anyone else with APS or lupus has experienced this. I'm currently taking rivoraxaban and hydroxychloroquine.



4 Replies

  • Hi the GP will look into this for you, I know that some people go on and develop other autoimmune diseases and that can include things like Vitiligo, Do let us know how you get on, as we all learn from each other. MaryF

  • Yes I have loss of pigmentation on my body too mainly face different patches not noticeable unless been in the sun too long. Had it before starting riveroxoban so not making any connection to that. I believe it happens to darker skinned people? It has a name but not sure what it's called sorry

  • Hi,

    I have patches of pigmentation all over my body, and I have very fair skin, blond hair etc. My legs have gone black, the specialist say it's something to do with my blood, if I can recall my GP called it Liposelorosis, (that's the black pigmentation on my legs. So if yr worried, you can always ask yr GP to refer you to a Dermatologist, their the best for skin complaints, sometimes they will do a biopsy & a patch test to see if u have any allergies.

    Hope this is helpful?

    Keep well


  • Yes since I've been diagnosed I have patches under my eyes which won't tan. It's only been aparent the passed 2 years. X

You may also like...